has any one of you experince brown spotting, red and fresh blood for more than 10days after taking provera. I also have pcos.. my ob-gyne gave me a pregnancy test but shows negative on CD7..should i consider it as negative or am i pregnant?
You may of got your regular period while on Provera. I've been told by my Dr that some women bleed on it. The brown stuff your referring to is an indication of old blood. It is probably from the month prior if your period starts out with brown blood. If your pregnancy test was negative on CD7 I would think that is accurate. If you question the validity of it retake the test. I would think it could of been the provera causing the extended blood or something other then pregnancy going on. What does your Dr say about all this?
thank your for your response. my ob-gyne said it was just the effect of provera medicine maybe becuase i have pcos. My immature follicles only are 12 on both ovaries for two consecutive transvaginal scan result. ( i hope it will be gone soon)
Before i took provera, my menstruation is this pattern: 2days spotting, 3 days heavy bleeding, then 3 days spotting again.
I thought I would have normal menstruation after taking provera. We are ttc for 3 years with no luck..:(
I totally sympathize with you my dear!! The spotting is probably because of the cysts you have. Once they resolve your AF should become regular again.
I actually had something very strange happen this AF. I hadn't had one since Jan 5 and know I can only become pregnant via IVF. I saw my RE mid Feb and everything looked good. I had to have two surgeries that month and I was told I could start provera anytime after the surgery I wanted to. I took it and bled very heavily while on it. When I was supposed to get a withdrawal bleed from the provera I hardly had anything. I thought it was because of the heavy bleed I had just had. Come to find out yesterday I have a huge cyst and we won't be able to do another IVF cycle until its gone. Pcos is so hard to deal with especially while ttc. We have been trying 10 1/2 yrs so I feel your frustration!! If you ever want to talk please PM me. I will share all I've learned in hopes others don't have to go thru all the BS we have. Best of luck to you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.